# SDR 05FDEA04241

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 14,070 hours, 7,596 cycles
- Engine: Ge CF680
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

REMOVED AND REPLACED NR1 GCU I/A/W M.M 24-22-12-4,  PERFORMED ENG RUN NR 1 GEN.  OPS CHECKS GOOD.  R/I  10DEC05  07:13  PHL R R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION  OFF MFG 764067A  SRL A115  ON MFG 764067A  SRL 0359.
